# SDR IPXA201805189494

- Difficulty date: May 9, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 37,441 hours, 5,637 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE RT BODY GEAR ALT UPLOCK SENSOR. FOUND PRI SENSOR HEAD BROKEN.   TROUBLESHOT IAW FIM 32-61 TASK 898 & 878.  RIGHT BODY GEAR PRI SENSOR FAULT,  SWAPPED RT BODY GEAR PRI UPLOCK SENSOR FROM RT BODY GEAR ALT UPLOCK SENSOR S1637,  REPLACED THE RT BODY GEAR UPLOCK SENSOR & CMC PSEU TEST PASSED IAW AMM 32-61-11/201, AND AMM 32-09-03/501.
